# SDR SWIA200515928

- Difficulty date: November 28, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 29,075 hours, 24,672 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A732
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MSG.   REPLACED SKEW DETECTOR UNIT.  OPERATIONAL CHECKS GOOD.  IAW 27-51-15.
